MathSciNet Relay Station
MathSciNet bibliographic data
MR2766023 37B99 (37C50)
Wu, Yuhu; Xue, Xiaoping Shadowing property for induced set-valued dynamical systems of some expansive maps. Dynam. Systems Appl. 19 (2010), no. 3-4, 405–414.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement